Lobachevskii Journal of Mathematics

, Volume 31, Issue 4, pp 338–346

A fixed point theorem in 2-metric spaces for a class of maps that satisfy a contractive condition dependent on an another function

Article

DOI: 10.1134/S1995080210040050

Cite this article as:
Chi, K.P. & Thuy, H.T. Lobachevskii J Math (2010) 31: 338. doi:10.1134/S1995080210040050

Abstract

In this paper, we shall prove a fixed point theorem in 2-metric spaces for a class of maps that satisfy a contractive condition dependent on an another function. This is improved by the fixed point theorem of Lai and Singh in [6]. Some examples are given which show that our theorem is a proper extension of Lai and Singh.

Keywords and phrases

Fixed point contraction mapping 2-metric spaces 

Copyright information

© Pleiades Publishing, Ltd. 2010

Authors and Affiliations

  1. 1.Department of MathematicsVinh UniversityVinh CityVietnam

Personalised recommendations